Korean journal of mathematics : KJM / Kangwon-Kyungki Mathematical Society (KKMS)

Resource type: Ressourcentyp: Zeitschrift (Online)Periodical (Online)Language: English Volumes: Bände: Show volumesZeige BändePublisher: Gangwon-do : Kangwon-Kyungki Mathematical Society, [1993]-Description: Online-RessourceISSN:
  • 2288-1433
Other title:
  • KJM
Genre/Form: Additional physical formats: 1976-8605 | Erscheint auch als: Korean journal of mathematics Druck-Ausgabe.DDC classification:
  • 510
Online resources: Publication dates: Erscheinungsverlauf: Vol 1, no 1(1993)-Holdings: KIT-Bibliothek: 1.1993 -PPN: PPN: 1805661558ZDB ID: ZDB-ID: 3120874-5
No physical items for this record

Powered by Koha